MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EFFLUENT SAMPLE BAG; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER HEALTHCARE CORPORATION EFFLUENT SAMPLE BAG; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4476
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an effluent sample bag leaked; further described as "leaking along top seam between the 2 (two) ports." this was noticed at the clinic during a cycler set up practice demonstration for peritoneal dialysis (pd) therapy.The leak was noted while the cycler was running, and the patient was not connected.It was reported that the bag was connected to the small drain line port that normally connects to the sample bag.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual devices were not available; however, two (2) photographs of the samples were provided for evaluation.The reported condition is already known to be due to a manufacturing issue, therefore an evaluation was not completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.A nonconformance has been opened to address this issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EFFLUENT SAMPLE BAG
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10576333
Report Number1416980-2020-05926
Device Sequence Number3074433
Product Code KDJ
UDI-Device Identifier00085412007717
UDI-Public(01)00085412007717
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K923065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/02/2024
Device Catalogue Number5C4476
Device Lot NumberH19D02064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED PD CYCLER; UNSPECIFIED PD SOLUTION; UNSPECIFIED PD CYCLER; UNSPECIFIED PD SOLUTION